International Journal of Intelligent Systems and Applications(IJISA)        

ISSN: 2074-904X (Print), ISSN: 2074-9058 (Online)
DOI: 10.5815/ijisa

 

Published By: MECS Publisher

 

IJISA Vol. 8, No. 6, June 2016

 

Contents

 

REGULAR PAPERS

 
   

An Approach to Gesture Recognition with Skeletal Data Using Dynamic Time Warping and Nearest Neighbour Classifier

Alba Ribó, Dawid Warchoł, Mariusz Oszust

Abstract | References | Full Paper: PDF (Size:648KB), PP.1-8, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.01

 
   

Estimation and Approximation Using Neuro-Fuzzy Systems

Nidhi Arora, Jatinderkumar R. Saini

Abstract | References | Full Paper: PDF (Size:376KB), PP.9-18, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.02

 
   

Development of Infection Control Surveillance System for Intensive Care Unit: Data Requirements and Guidelines

Manal Abumelha, Awatef Hashbal, Farrukh Nadeem, Naif Aljohani

Abstract | References | Full Paper: PDF (Size:329KB), PP.19-26, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.03

 
   

Author Attribution of Arabic Texts Using Extended Probabilistic Context Free Grammar Language Model

Ibrahim S. I. Abuhaiba, Mohammad F. Eltibi

Abstract | References | Full Paper: PDF (Size:589KB), PP.27-39, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.04

 
   

A Novel Distance Metric for Aligning Multiple Sequences Using DNA Hybridization Process

Jayapriya J, Michael Arock

Abstract | References | Full Paper: PDF (Size:737KB), PP.40-47, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.05

 
   

Using the Euler-Maruyama Method for Finding a Solution to Stochastic Financial Problems

Hamid Reza Erfanian, Mahshid Hajimohammadi, Mohammad Javad Abdi

Abstract | References | Full Paper: PDF (Size:673KB), PP.48-55, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.06

 
   

Controlling and Synchronizing of Fractional-Order Chaotic Systems via Simple and Optimal Fractional-Order Feedback Controller

Ammar Soukkou, Salah Leulmi

Abstract | References | Full Paper: PDF (Size:1598KB), PP.56-69, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.07

 
   

Covering Based Optimistic Multigranular Approximate Rough Equalities and their Properties

B.K.Tripathy, S.C.Parida

Abstract | References | Full Paper: PDF (Size:640KB), PP.70-79, Pub. Date: 2016-6-8

DOI: 10.5815/ijisa.2016.06.08